×

Found 17 Documents (Results 1–17)

Some connections between properties of topological groups and their remainders. (English. Russian original) Zbl 0949.54054

Mosc. Univ. Math. Bull. 54, No. 3, 1-6 (1999); translation from Vestn. Mosk. Univ., Ser. I 1999, No. 3, 4-10 (1999).
MSC:  54H11 54D40
PDFBibTeX XMLCite

Topological analog of polycyclic-by-finite groups and the problem of extension of topologies. (English. Russian original) Zbl 0779.22001

Mosc. Univ. Math. Bull. 47, No. 3, 29-30 (1992); translation from Vestn. Mosk. Univ., Ser. I 1992, No. 3, 57-59 (1992).
PDFBibTeX XMLCite

Compacta with continuous Mal’tsev’s operation and retracts of topological groups. (English. Russian original) Zbl 0745.54014

Mosc. Univ. Math. Bull. 46, No. 1, 22-24 (1991); translation from Vestn. Mosk. Univ., Ser. I 1991, No. 1, 33-36 (1991).
MSC:  54H11 54D30
PDFBibTeX XMLCite

Free topological groups without small subgroups and Graev metrics. (English. Russian original) Zbl 0663.22002

Mosc. Univ. Math. Bull. 42, No. 4, 24-29 (1987); translation from Vestn. Mosk. Univ., Ser. I 1987, No. 4, 21-24 (1987).
PDFBibTeX XMLCite

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field